# SDR FOTR20140821014

- Difficulty date: August 6, 2014
- Submitted: August 21, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33986176
- Condition: Corroded
- Location: Bs 366
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FLOORBEAM BS 366 BETWEEN BL 0 - LBL 20 HAS LIGHT CORROSION. REPAIRED ON FAS WO N148AS-01-01.
